Periods on the mini pill Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hi all, I’ve been on the mini pill for nearly 4 years now and for the first 3 and a half I rarely had periods. Recently, I’ve been having them VERY frequently, I’ve kept a diary and I’ve had about 5 in 6/7 weeks. It’s all very dark brown ‘blood’. I went to the doctors before for a different reason and mentioned this and they said it’s fine. It’s starting to worry me a bit now though. The mini pill I take is Noriday. Any opinions of what it could be or what I should do?
1
reply
Forever_adrianna
Badges: 2
Rep:
?
#2
Report 1 week ago
#2
It may just be spotting which is normal. When I was on the shot I’d spot a month in advance to my next shot. On the pill I spot a couple days in advance to my period.
You could have a PH imbalance which there’s soaps like summers eve that u can use to clean down there that helps.
If it doesnt improve I’d suggest seeing a doctor who specified in things like that.
Posted on the TSR App. Download from Apple or Google Play
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you tempted to change your firm university choice now or on A-level results day?

Yes, I'll try and go to a uni higher up the league tables (132)
18.83%
Yes, there is a uni that I prefer and I'll fit in better (70)
9.99%
No I am happy with my course choice (400)
57.06%
I'm using Clearing when I have my exam results (99)
14.12%

Watched Threads

View All
Latest
My Feed